So I've been taking 75mg of Effexor for a month and the first 2 1/2 weeks I felt great and happy but now I feel depressed again. I am crying over little things now. What is going on? Do I need a higher dose or is it a sign that Effexor isn't working for me?
Since 75mg/daily is the initial starting dose and the the maintenance dose can range as high as 225mg (even higher for some people), I'd agree with Laurie that your dose probably isn't quite enough to meet your need. Let your doctor know exactly how you're feeling and we'll see what she/he suggests.
Best wishes, WCV
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jul 2014 • 3 answers
Posted 24 Nov 2014 • 6 answers
Posted 28 Jan 2015 • 1 answer
Posted 12 Jan 2016 • 3 answers
Posted 16 Sep 2016 • 3 answers